Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Boundaries induced by non-negative matrices

Author: William Feller
Journal: Trans. Amer. Math. Soc. 83 (1956), 19-54
MSC: Primary 60.0X
MathSciNet review: 0090927
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, New York; 1940. MR 0123490 (23:A815)
  • [2] N. Bourbaki, Éléments de mathématique. Première partie. Les structures fondamentales de l'analyse, Paris, Hermann, 1939-1955.
  • [3] G. Choquet, Theory of capacities, Annales de l'Institut Fourier vol. 5 (1955) pp. 131-295. MR 0080760 (18:295g)
  • [4] C. Derman, A solution to a set of fundamental equations in Markov chains, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 332-334. MR 0060757 (15:722h)
  • [5] -, Some contributions to the theory of Markov chains, Thesis, and Technical Report No. 7, Columbia University, Department of Mathematical Statistics, 1955.
  • [6] W. Feller, An introduction to probability theory and its applications, New York, Wiley, 1950. MR 0038583 (12:424a)
  • [7] A. Kolmogoroff, Zur Theorie der Markoffschen Ketten, Math. Ann. vol. 112 (1935) pp. 155-160. MR 1513044
  • [8] R. S. Martin, Minimal positive harmonic functions, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 137-172. MR 0003919 (2:292h)
  • [9] B. H. Murdoch, Preharmonic functions, Princeton thesis, 1954. Added in proof.
  • [10] D. Blackwell, On transient Markov processes with a countable number of states and stationary transition probabilities, Ann. Math. Statist, vol. 26 (1955) pp. 654-658. MR 0075479 (17:754d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society